Publications of Aleksandra Zimmermann

Preprints:

N. Sapountzoglou, A. Zimmermann. Renormalized solutions for stochastic p-Laplace equations with L^1-initial data: The multiplicative case (2021). arXiv:2102.12414 

K. Schmitz, A. Zimmermann. The stochastic p-Laplace equation on R^d (2021). arXiv:2012:10148 

A. Zimmermann. On a pseudomonotone evolution equation with multiplicative noise. Schriftenreihe der Fakultät für Mathematik Nr. 808. Universität Duisburg-Essen (2016). https://www.uni-due.de/imperia/md/content/mathematik/2016_preprint_808.pdf

A. Zimmermann. Martingale solutions for a pseudomonotone evolution equation with multiplicative noise. Schriftenreihe der Fakultät für Mathematik Nr. 802. Universität Duisburg-Essen (2016). https://www.unidue.de/imperia/md/content/mathematik/2016_preprint_802.pdf 

Research articles and conference proceedings (peer-reviewed):

N. Grossekemper, P. Wittbold, A. Zimmermann. Entropy solutions of Doubly Nonlinear Fractional Laplace Equations. Results Math 76, (2021). https://doi.org/10.1007/s00025-021-01499-y

C. Bauzet, F. Lebon, A.A. Maitlo, A. Zimmermann. Well-posedness for the coupling of a random heat equation with a multiplicative stochastic Barenblatt equation. Stochastic Analysis and Applications (2021). https://doi.org/10.1080/07362994.2021.1871626

N. Sapountzoglou, A. Zimmermann. Well-posedness of renormalized solutions for a stochastic p-Laplace equation with L^1-initial data. Discrete Cont. Dyn. Sys. 41 (2021), no. 5, 2341-2376. doi:10.3934/dcds.2020367

G. Vallet, A. Zimmermann. Well-posedness for nonlinear SPDEs with strongly continuous perturbation. Proc. Roy. Soc. Edinburgh Sect. A 151 (2021), no. 1, 265-295. https://doi.org/10.1017/prm.2020.13

N. Sapountzoglou, A. Zimmermann. Renormalized solutions for a stochastic p-Laplace equation with L^1 initial data. Proceedings of the Fifteenth International Conference Zaragoza-Pau on Mathematics and its Applications, Monogr. Mat. García Galdeano 42, (2020).

N. Sapountzoglou, P. Wittbold, A. Zimmermann. On a doubly nonlinear PDE with stochastic perturbation. Stoch. Partial Differ. Equ. Anal. Comput. 7 (2019), no. 2, 297–330.

G. Vallet, A. Zimmermann. Well-posedness for a pseudomonotone evolution problem with multiplicative noise. J. Evol. Equ. 19 (2019), no. 1, 153–202.

A. Zimmermann. L1-contraction and strong convergence of approximations for a pseudomonotone SPDE. Fourteenth International Conference Zaragoza-Pau on Mathematics and its Applications, Monogr. Mat. García Galdeano, 41 (2018), 199–209.

J. Simsen, M. S. Simsen, A. Zimmermann. Study of ODE limit problems for reaction-diffusion equations with spatially variable exponents. Opuscula Math. 38 (2018), no.1, 117–131.

G. Vallet, A. Zimmermann. The stochastic p(ω,t,x)-Laplace equation with cylindrical Wiener process. J. Math. Anal. Appl. 444 (2016), no. 2, 1359–1371.

G. Vallet, P. Wittbold, A. Zimmermann. On a stochastic p(ω,t,x)-Laplace evolution equation. Thirteenth International Conference Zaragoza-Pau on Mathematics and its Applications, Monogr. Mat. García Galdeano, 40 (2016), 125–134.

G. Vallet, P. Wittbold, A. Zimmermann. On a stochastic evolution equation with random growth conditions. Stoch. Partial Differ. Equ. Anal. Comput. 4 (2016), no. 2, 246–273.

P. Gwiazda, P. Wittbold, A. Wróblewska-Kamińska, A. Zimmermann. Renormalized solutions to nonlinear parabolic problems in generalized Musielak-Orlicz spaces. Nonlinear Anal. 129 (2015), 1–36.

P. Gwiazda, A. Świerczewska-Gwiazda, P. Wittbold, A. Zimmermann. Multi-dimensionalscalar balance laws with discontinuous flux. J. Funct. Anal. 267 (2014), no. 8, 2846–2883.

C. Bauzet, G. Vallet, P. Wittbold, A. Zimmermann. On a p(t,x)-Laplace evolution equation with a stochastic force. Stoch. Partial Differ. Equ. Anal. Comput. 1 (2013), no. 3, 552–570.

P. Gwiazda, P. Wittbold, A. Wróblewska-Kamińska, A. Zimmermann. Corrigendum to ”Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces”.  J. Differential Equations 253 (2012), no. 9, 2734–2738.

P. Gwiazda, P. Wittbold, A. Wróblewska, A. Zimmermann. Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces. J. Differential Equations 253 (2012), no. 2, 635–666.

M. Bendahmane, P. Wittbold, A. Zimmermann. Renormalized solutions for a nonlinear parabolic equation with variable exponents and L1 data. J. Differential Equations 249 (2010), no. 6, 1483–1515.

P. Wittbold, A. Zimmermann. Existence and uniqueness of renormalized solutions to nonlinear elliptic equations with variable exponents and L1-data. Nonlinear Anal. 72 (2010), no. 6, 2990–3008.

P. E. Kloeden, A. Zmorzynska. Lyapunov functions for linear nonautonomous dynamical equations on time scales. Adv. Difference Equ. (2006), Art. ID 69106, 10 pp.

Kontakt:

Prof. Dr.
Aleksandra Zimmermann

Thea-Leymann-Straße 9
45127 Essen
Raum: WSC-N-4.38
Sprechzeit: Mittwochs 13-14 Uhr
Telefon: +49 201 183 7292
Fax: +49 201 183 3531

E-Mail: aleksandra.zimmermann[at]uni-due.de